# SDR UALA2012031201626

- Difficulty date: March 10, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 65,724 hours, 9,606 cycles
- Engine: Pwa PW40903
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Transducer
- Part number: PTX30080093
- Part serial: 642
- Condition: Faulty
- Location: Rt Mlg Truck
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO SPEEDBRAKE FAILURE OF AUTO SPEEDBRAKE LEVER ACTUATOR OR FAILURE OF THE AUTO SPEEDBRAKE SYSTEM.  ADVISORY MSG01- LATCHED APPROACH MODE DEPENDENT; GEAR TILT PRESSURE (R) SIGNAL IS LOW WHEN GEAR IS DOWN AND HYDRAULICS IS PRESSURIZED.  DB- PRIMARY FLIGHT COMPUTER (RIGHT) MSG-2719510 LATCHD AP MODE.  PER MEL 2762A, CIRCUIT BREAKERS PULLED, AND TRUCK TILT PRESSURE IS NORMAL.  ACCOMPLISHED FIM 27-02 TASK 904 FOR MSG 27-19510.  REPLACED RIGHT HYD TRUCK TILT PRESSURE TRANSDUCER M29211 PER MM.  MAINTENANCE MESSAGE NO LONGER DISPLAYED.  AUTO SPEEDBRAKE SYSTEM TESTS OKAY.
